# SDR 29GA2012061112

- Difficulty date: June 11, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 29,235 hours, 34,457 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED CORROSION AT FORWARD SPAR AFT FLANGE BETWEEN STRINGER 15L AND STRINGER 14L.  REMOVED CORROSION DAMAGE PERFORMED EDDY CURRENT INSPECTION ON BLEND OUT AREAS NO CORROSION OR CRACKS FOUND.
